MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX493
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient called clinic stating she noticed wetness in black bag containing 5fu (fluorouracil) bag and pump.She noticed this when she woke up at 10:30.The tubing from 5fu bag to pump tubing was disconnected.She reconnected tubing and called clinic.There was white powder on black pouch.

Brand Name
MEDEX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
MDR Report Key14711933
Report Number14711933
Device Sequence Number2263945
Product Code FPA
UDI-Device Identifier10351688506917
UDI-Public(01)10351688506917
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/06/2022
Report Date (Section F) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMX493
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA05/06/2022